# SDR CA011121010

- Difficulty date: November 6, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 78,753 hours
- Engine: Pwa JT8D9A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Accessory Unit
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)   SHORTLY AFTER TAKEOFF OUT OF YYC, THE CREW EXPERIENCED DIFFICULTY GETTING THE LANDING GEAR LEVER TO REMAIN IN THE 'UP' POSTION. THE CREW PERFORMED THE 'NON-NORMAL CHECKLIST',  BUT WERE UNABLE TO RECTIFY THE PROBLEM. THE CREW ELECTED TO RETURN TO YYC AND THE AIRCRAFT LANDED WITHOUT INCIDENT - CFR WAS NOT CALLED OUT.  MAIINTENANCE REPLACED THE LANDING GEAR ACCESSSORY UNIT,  AND THE SYSTEM CHECKED SERVICEABLE.AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
